Sir , i think I had anxiety attack due to extreme anxiety i had breathlessness due to which I lied down in backward position, m
I had a chest pain. After that I had taken 3 doses of clonazepam 0.5 mg and 0.5 alprazolam.1 tab 1 dose. As the days are near what should I do kindly help.i had palpitations and my hands are feet have extreme shivering and I was sweating profusely.kindly help.please i hadn’t gone to the hospital just taken medications myself.Its will be my 3rd attempt after internship.i a m a loser. I know.kindly give some suggestions. It’s has happened me for first time.what should I do.
Start with these
Have courage to accept who you are so put your real name first on profile.
I think you are alone, have no one to share your thoughts and feelings. So make some friends or call your old friends spend some time.
Social media is a mirage. Posting things won’t help you. If you think you have illnes then must visit a Doctor.
Parents : Mummy Papa se baat karo yaar. No one in the world wants to see you happy more than your parents. Whatever you are going through just call them and ask what to do.